MAUDE Adverse Event Report: BECKMAN COULTER IRELAND INC. AQUIOS CL FLOW CYTOMETRY SYSTEM; FLOW CYTOMETRIC REAGENTS AND ACCESSORIES.

BECKMAN COULTER IRELAND INC. AQUIOS CL FLOW CYTOMETRY SYSTEM; FLOW CYTOMETRIC REAGENTS AND ACCESSORIES.
Model Number TN,AQUIOS CL
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code Electric Shock (2554)
Date of Event 05/19/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The information available reasonably suggests that the event was not a result of a malfunction of the aquios cl instrument.The event was caused by a fault from the facility supply circuit to the instrument and the specialist received a shock when touching the instrument due to the exposure to line voltage.Although the event was not a direct result of a beckman coulter device malfunction, bec is submitting a report in an abundance of caution.Bec internal identifier - (b)(4).
 
Event or Problem Description
There was a loss of ground resulting in an electrical shock to a technical support specialist who was assisting the field service engineer during troubleshooting on an aquios cl.The technical support specialist did not require medical attention as a consequence of the event.

Brand Name
AQUIOS CL FLOW CYTOMETRY SYSTEM
Common Device Name
FLOW CYTOMETRIC REAGENTS AND ACCESSORIES.
Manufacturer (Section D)
BECKMAN COULTER IRELAND INC.
lismeehan
o¿callaghan¿s mills
co. clare
EI 
MDR Report Key10256065
Report Number1061932-2020-00112
Device Sequence Number2842517
Product Code OYE
UDI-Device Identifier15099590225889
UDI-Public(01)15099590225889(11)NO-DATA
Combination Product (Y/N)N
Initial Reporter CountrySF
PMA/510(K) Number
K141932
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTN,AQUIOS CL
Device Catalogue NumberB30166
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/17/2020
Initial Report FDA Received Date07/09/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1